MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO 7FR SILICONE DRAIN W/TROCAR; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO 7FR SILICONE DRAIN W/TROCAR; CATHETER, IRRIGATION
Model Number SU130-0320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer sample was not available for evaluation.It is vital to the investigation that the customer sample be available for examination and testing.The device history record (dhr) for the finished good and sub-assemblies was reviewed and no incident was documented that could cause this type of nonconformance.Based on the limited information provided a root cause for the reported concern could not be determined.As a preventive action, the customer will be provided with a copy of the instructions for use.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.
 
Event or Problem Description
The customer reports product failure after surgery is completed, stating the product broke off inside the patient, requiring a second surgery for removal.

Brand Name
7FR SILICONE DRAIN W/TROCAR
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key18032986
Report Number1423537-2023-01000
Device Sequence Number15503653
Product Code GBX
UDI-Device Identifier10192253022223
UDI-Public10192253022223
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-0320
Device Catalogue NumberSU130-0320
Device Lot Number1211492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown